# SDR VNAA0303033

- Difficulty date: March 30, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,303 hours, 17,865 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2730 · Elevator Control System
- Part: Dau
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CONTROL CHECK THE ELEVATOR CONTROLS BECAME STUCK. MAINTENANCE INSPECTED THE ELEVATOR CONTROL SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-31-00 AND FOUND LOOSE INSULATION IN THE FRAME 45 ELEVATOR PULLEY.  THE INSULATION WAS REMOVED AND RESECURED.  OPERATIONAL CHECKS WERE COMPLETED AND NO FURTHER BINDING WAS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
